# SDR ABXA9701328

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 0080004003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, RT GEAR UNSAFE LIGHT REMAINED ON.  *S/D*  REPLACED PROXIMITY SWITCH CONTROL AND ADJUSTED TARGET.  OPS CHECKED GOOD IAW DC9 MM 32-60-03.
